Mathematical models for malware propagation

del Rey, Ángel Martín, Yang, Luxing and Karyotis, Vasileios A 2019, Mathematical models for malware propagation, Security and communication networks, vol. 2019, pp. 1-2, doi: 10.1155/2019/6046353.

Attached Files
Name Description MIMEType Size Downloads

Title Mathematical models for malware propagation
Author(s) del Rey, Ángel Martín
Yang, LuxingORCID iD for Yang, Luxing
Karyotis, Vasileios A
Journal name Security and communication networks
Volume number 2019
Article ID 6046353
Start page 1
End page 2
Total pages 2
Publisher Hindawi Publishing Corporation
Place of publication Cairo, Egypt
Publication date 2019
ISSN 1939-0114
Keyword(s) Malware Propagation
Science & Technology
Computer Science, Information Systems
Computer Science
Language eng
DOI 10.1155/2019/6046353
Field of Research 0802 Computation Theory and Mathematics
0805 Distributed Computing
0899 Other Information and Computing Sciences
HERDC Research category C3.1 Non-refereed articles in a professional journal
Copyright notice ©2019, Ángel Martín del Rey et al.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 17 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 27 Mar 2019, 12:04:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact